# SDR ASOA20141105318

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 35,507 hours, 27,129 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Part number: 14531545605
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CARGO DOOR INNER L PROFILE IS CORRODED AROUND NUTPLATES.  MAINTENANCE REMOVED AND REPLACED THE  PROFILE IAW SRM 51-40-02 A.
